Volume 29, Issue 2
Weak Type Estimates for Intrinsic Square Functions on Weighted Morrey Spaces

H. Wang

Anal. Theory Appl., 29 (2013), pp. 104-119

Published online: 2013-06

Preview Full PDF 593 5336
Export citation
  • Abstract
In this paper, we will obtain the weak type estimates of intrinsic square functions including the Lusin area integral, Littlewood--Paley $g$-function and $g^*_\lambda$-function on the weighted Morrey spaces $L^{1,\kappa}(w)$ for $0<\kappa<1$ and $w\in A_1$.
  • Keywords

Intrinsic square function weighted Morrey space Ap weight

  • AMS Subject Headings

42B25 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-29-104, author = {H. Wang}, title = {Weak Type Estimates for Intrinsic Square Functions on Weighted Morrey Spaces}, journal = {Analysis in Theory and Applications}, year = {2013}, volume = {29}, number = {2}, pages = {104--119}, abstract = {In this paper, we will obtain the weak type estimates of intrinsic square functions including the Lusin area integral, Littlewood--Paley $g$-function and $g^*_\lambda$-function on the weighted Morrey spaces $L^{1,\kappa}(w)$ for $0<\kappa<1$ and $w\in A_1$.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2013.v29.n2.2}, url = {http://global-sci.org/intro/article_detail/ata/4519.html} }
TY - JOUR T1 - Weak Type Estimates for Intrinsic Square Functions on Weighted Morrey Spaces AU - H. Wang JO - Analysis in Theory and Applications VL - 2 SP - 104 EP - 119 PY - 2013 DA - 2013/06 SN - 29 DO - http://doi.org/10.4208/ata.2013.v29.n2.2 UR - https://global-sci.org/intro/article_detail/ata/4519.html KW - Intrinsic square function KW - weighted Morrey space KW - Ap weight AB - In this paper, we will obtain the weak type estimates of intrinsic square functions including the Lusin area integral, Littlewood--Paley $g$-function and $g^*_\lambda$-function on the weighted Morrey spaces $L^{1,\kappa}(w)$ for $0<\kappa<1$ and $w\in A_1$.
H. Wang. (1970). Weak Type Estimates for Intrinsic Square Functions on Weighted Morrey Spaces. Analysis in Theory and Applications. 29 (2). 104-119. doi:10.4208/ata.2013.v29.n2.2
Copy to clipboard
The citation has been copied to your clipboard